| Model Number |
72400024 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring incontinence.During revision surgery, the pressure regulating balloon (prb) was identified to have a fluid loss, and a pinhole was observed near the prb hub during back-table testing.A revision procedure was performed during which the prb was explanted and replaced with a new one.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100498789.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404138.Serial number: n/a.Batch/lot number: 1100255817.Model/catalog description: belt cuff fgs 8.0 cm iz.Unique identifier (udi) #: (b)(4).